# SDR SWAA2025120842643

- Difficulty date: December 4, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 59,161 hours, 31,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 DOOR EMERGENCY EXTERIOR LIGHT INOPERATIVE.   REPLACED THE LAMPS AND PERFORMED GOOD OPS CHECK OF L1 EMERGENCY EXTERIOR LIGHT IAW AMM 33-51-04-960-801.
